dc.contributor.authorNi, Guyan
dc.contributor.authorShen, Zhongxiang
dc.contributor.authorShi, Jingfeng
dc.date.accessioned2015-04-28T01:33:49Z
dc.date.available2015-04-28T01:33:49Z
dc.date.copyright2014en_US
dc.date.issued2014
dc.identifier.citationNi, G., Shen, Z., & Shi, J. (2015). Efficient computation of the impedance matrix of magnetic field integral equation for polyhedral conductors. IEEE transactions on antennas and propagation, 63(2), 630-635.en_US
dc.identifier.issn0018-926Xen_US
dc.identifier.urihttp://hdl.handle.net/10220/25463
dc.description.abstractThe vertical improper integral method is used to formulate a polyhedral magnetic field integral equation (MFIE), which can decrease the number of singular integrals compared with the traditional MFIE. Each element in the impedance matrix resulted from the equation’s moment method solution based on Rao-Wilton-Glisson (RWG) basis function is divided into two parts: the induced surface current part and the scattered field part. We obtain the analytical expressions of the induced surface current part through mathematical manipulations, and indicate that some of the integrals in the scattered field part are zero and the remaining non-zero integrals are non-singular. These results can greatly improve the efficiency of the numerical solution. Numerical results show that our new method is more accurate and efficient than the traditional method in computing the impedance matrices.en_US
dc.format.extent6 p.en_US
dc.language.isoenen_US
dc.relation.ispartofseriesIEEE transactions on antennas and propagationen_US
dc.rights© 2014 IEEE. Personal use of this material is permitted. Permission from IEEE must be obtained for all other uses, in any current or future media, including reprinting/republishing this material for advertising or promotional purposes, creating new collective works, for resale or redistribution to servers or lists, or reuse of any copyrighted component of this work in other works. The published version is available at: [Article DOI: http://dx.doi.org/10.1109/TAP.2014.2384036].en_US
dc.subjectDRNTU::Engineering::Electrical and electronic engineering::Antennas, wave guides, microwaves, radar, radio
dc.titleEfficient computation of the impedance matrix of magnetic field integral equation for polyhedral conductorsen_US
dc.typeJournal Article
dc.contributor.schoolSchool of Electrical and Electronic Engineeringen_US
dc.identifier.doihttp://dx.doi.org/10.1109/TAP.2014.2384036
dc.description.versionAccepted versionen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record